Alert archive / Ohio / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 37, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Mar 31, 2026, 3:59 PM EDT for 7 counties in Ohio. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2026, 3:59 PM EDT (19:59 UTC)
- Expired
- Mar 31, 2026, 4:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Erie County, OH, Hancock County, OH, Huron County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 100 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 4:17 PM EDT | TSTM WND DMG | 2 Ese Ballville, OH | Multiple power poles down near Buchanan Rd and Oak Dr. Time estimated via radar. |
| Mar 31, 4:21 PM EDT | TSTM WND GST 56 | 3 W Clyde, OH | AWOS station KS24 3 NNE Green Springs. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 2:59 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
999
WUUS51 KCLE 311959
SVRCLE
OHC043-063-077-123-143-147-173-312045-
/O.NEW.KCLE.SV.W.0037.260331T1959Z-260331T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
359 PM EDT Tue Mar 31 2026
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northwestern Huron County in north central Ohio...
Ottawa County in northwestern Ohio...
Seneca County in northwestern Ohio...
Erie County in north central Ohio...
Sandusky County in northwestern Ohio...
Eastern Wood County in northwestern Ohio...
Northeastern Hancock County in northwestern Ohio...
* Until 445 PM EDT.
* At 358 PM EDT, severe thunderstorms were located along a line
extending from near Luna Pier to near Van Buren, moving east at 55
mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Findlay, Sandusky, Tiffin, Norwalk, Fremont, Fostoria, Port
Clinton, Bellevue, Clyde, Willard, North Baltimore, Oak Harbor,
Gibsonburg, Genoa, Woodville, Elmore, Green Springs, Castalia,
Arcadia, and Van Buren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4154 8355 4156 8267 4152 8268 4149 8264
4107 8261 4107 8368
TIME...MOT...LOC 1958Z 261DEG 49KT 4174 8340 4113 8360
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Jaszka2 follow-up statements
715
WWUS51 KCLE 312018
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
418 PM EDT Tue Mar 31 2026
OHC043-063-077-123-143-147-173-312045-
/O.CON.KCLE.SV.W.0037.000000T0000Z-260331T2045Z/
Huron OH-Ottawa OH-Seneca OH-Erie OH-Sandusky OH-Wood OH-Hancock OH-
418 PM EDT Tue Mar 31 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN HURON...OTTAWA...SENECA...ERIE...SANDUSKY...
SOUTHEASTERN WOOD AND NORTHEASTERN HANCOCK COUNTIES...
At 418 PM EDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Oak Harbor to near Fremont to
near New Riegel, moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Findlay, Sandusky, Tiffin, Norwalk, Fremont, Fostoria, Port Clinton,
Bellevue, Clyde, Willard, North Baltimore, Oak Harbor, Gibsonburg,
Genoa, Woodville, Elmore, Green Springs, Castalia, Arcadia, and Van
Buren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4133 8361 4137 8345 4155 8336 4156 8267
4152 8268 4149 8264 4142 8263 4107 8262
4107 8368
TIME...MOT...LOC 2018Z 267DEG 43KT 4161 8306 4131 8313 4108 8340
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Jaszka178
WWUS51 KCLE 312031
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
431 PM EDT Tue Mar 31 2026
OHC063-173-312040-
/O.CAN.KCLE.SV.W.0037.000000T0000Z-260331T2045Z/
Wood OH-Hancock OH-
431 PM EDT Tue Mar 31 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD AND
NORTHEASTERN HANCOCK COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northwestern Ohio.
LAT...LON 4134 8315 4155 8301 4156 8267 4152 8268
4149 8264 4107 8262 4107 8341
TIME...MOT...LOC 2030Z 261DEG 49KT 4163 8291 4133 8298 4110 8325
$$
OHC043-077-123-143-147-312045-
/O.CON.KCLE.SV.W.0037.000000T0000Z-260331T2045Z/
Huron OH-Ottawa OH-Seneca OH-Erie OH-Sandusky OH-
431 PM EDT Tue Mar 31 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN HURON...OTTAWA...CENTRAL SENECA...ERIE AND EASTERN
SANDUSKY COUNTIES...
At 430 PM EDT, severe thunderstorms were located along a line
extending from near Put-In-Bay to Clyde to near Tiffin, moving east
at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Sandusky, Tiffin, Norwalk, Fremont, Port Clinton, Bellevue, Clyde,
Willard, Green Springs, Castalia, Ballville, Monroeville, Marblehead,
Attica, Bettsville, Bay View, Republic, Bloomingville, Fairview
Lanes, and Flat Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4134 8315 4155 8301 4156 8267 4152 8268
4149 8264 4107 8262 4107 8341
TIME...MOT...LOC 2030Z 261DEG 49KT 4163 8291 4133 8298 4110 8325
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:30 PM EDT, 29 minutes earlier. Its key messages:
- 1) A cluster of strong to severe thunderstorms will sweep across the region late this afternoon and evening. The main impact will be gusty winds and heavy rainfall, but hail and a couple of brief tornadoes are possible too. 2) A second round of strong to severe thunderstorms and heavy rainfall is expected tonight. Heavy rainfall is the bigger concern with this overnight round, with widespread amounts of 1 to 1.25 inches possible through Wednesday, and locally higher where training occurs. This could cause flooding of urban, low- lying, and other flood prone areas. 3) Lower impact system Thursday and Friday, with occasional showers and storms and a return of very warm temperatures. 4) A stronger system brings a greater potential for severe storms and heavy rainfall late Saturday into Sunday.
Area forecast discussion, Mar 31, 3:30 PM EDT, 29 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 330 PM EDT Tue Mar 31 2026 .WHAT HAS CHANGED... Confidence has increased that a cluster of strong to severe storms with gusty winds, some hail, and heavy rain will move west to east across the area late this afternoon and evening. Another round of storms with some severe weather potential and a better potential for heavy rain and localized flooding is still expected tonight. The rest of the forecast and messaging remains the same through the weekend, as additional rounds of showers and storms are expected. && .KEY MESSAGES... 1) A cluster of strong to severe thunderstorms will sweep across the region late this afternoon and evening. The main impact will be gusty winds and heavy rainfall, but hail and a couple of brief tornadoes are possible too. 2) A second round of strong to severe thunderstorms and heavy rainfall is expected tonight. Heavy rainfall is the bigger concern with this overnight round, with widespread amounts of 1 to 1.25 inches possible through Wednesday, and locally higher where training occurs. This could cause flooding of urban, low- lying, and other flood prone areas. 3) Lower impact system Thursday and Friday, with occasional showers and storms and a return of very warm temperatures. 4) A stronger system brings a greater potential for severe storms and heavy rainfall late Saturday into Sunday. && .DISCUSSION... KEY MESSAGE #1: Quasi-zonal flow continues across the southern Great Lakes region this afternoon overtop a flat mid/upper ridge over the SE CONUS. An active stationary front remains draped across Lower Michigan and southern Ontario along the northern edge of this ridge, and this boundary continues to serve as the focus for a series of shortwaves and associated weak surface lows. One shortwave and associated mid-level speed max, characterized by 700 mb flow over 50 knots, is currently crossing northern Indiana and SW Lower Michigan. This shortwave and its associated 40+ knot low-level jet is driving a Mesoscale Convective System (MCS) that will move into NW Ohio by 19Z. The downstream environment across northern Ohio and western PA has sufficiently destabilized this afternoon to support severe weather due to a rapid uptick in shear expected as the wave approaches. Current mesoanalysis shows MLCAPE of 500-1000 J/kg, with around 1500 J/Kg of SBCAPE, beneath a stout EML plume (7 to 7.5 C/Km mid- level lapse rates). Westerly Deep layer shear will increase to 40-50 knots ahead of the wave, with vectors oriented perpendicular to the north-south oriented line of convection on the front edge of the MCS, and this combined with the moderate instability will support forward propagation of the MCS late this afternoon and evening and associated wind risk. PWATs of 1 to 1.2 inches (90th percentile of climatology) will also lead to brief heavy rain as the complex progresses across the region. While wind and heavy rain are the biggest hazards, low-level (0-1 Km) shear increasing to 20-30 knots and effective SRH increasing to 250-300 m2/s2 could support a couple of brief tornadoes embedded within the main line or with any semi discrete cells that develop ahead of it. The aforementioned steep mid-level lapse rates also support occasional large hail, especially with any semi discrete cells. The overall highest severe weather risk appears to be east of I-71 this evening, where higher instability has built up the past few hours. This is especially the case for damaging winds given higher low-level lapse rates of 7 to 7.5 C/Km leading to higher DCAPE in NE Ohio and NW PA. In terms of timing, the convection should reach the I-75 corridor by 20Z, the I-71 and I-77 corridors by 22Z, and should be over NW PA by 23 to 00Z. KEY MESSAGE #2: After a short break during the mid evening hours, the shortwave and associated surface low exiting east across the eastern Great Lakes tonight will start to push the stationary front SE across the region as a cold front. Another line of convection is expected to develop along and ahead of the cold front as large scale forcing for ascent increases. Shear will remain moderate to high overnight with the presence of an enhanced low-level jet, so a few severe storms are possible (mainly wind and a brief tornado or two) where surges and bows occur in the QLCS. However, the atmosphere will be pretty worked over from the earlier evening convection, and this combined with the overnight timing should limit the severe weather threat. The bigger concern overnight is heavy rainfall and flash flooding. The front will slow in forward progress as the night progresses and will become aligned parallel to the W to WSW low and mid-level flow. This combined with the 35-40 knot low- level jet will lead to training convection within the QLCS/backbuilding. On top of that, PWATs will increase to over 1.25 inches (near the daily max of sounding climatology) with Integrated Vapor Transport (IVT) in the 90th to 97th percentile, and this all combined with a skinny CAPE profile all points to swaths of very heavy rainfall and efficient rainfall rates. A widespread 1 to 1.25 inches of rain is likely through Wednesday morning, but locally higher totals of 2 to 3 inches+ are possible where training occurs. This could lead to flash flooding of low-lying, urban, and other prone areas, as well as potential river flooding if enough falls in a basin. Much of the area will try to dry out Wednesday as the front temporarily sags into southern or central Ohio and Canadian high pressure over the northern Great Lakes tries to influence at least the north half of our region. However, a swath of showers will continue north of the frontal boundary where isentropic ascent will be persistent, so the southern and central counties (south of I-80) may hold onto off and on light rain much of the day. If the front is slightly farther north or south, than the location of the swath of showers will change. The overall impact and message Wednesday is that it will be a cold and damp day, with highs held into the mid 40s to low 50s. Showers will definitely increase Wednesday evening and Wednesday night as the front slowly lifts back north. KEY MESSAGE #3: The next mid/upper shortwave ejecting across the Plains Thursday will spawn another surface low that will lift into the northern Great Lakes by Friday morning. The front should continue lifting north Thursday morning ahead of this developing low, so most of the leftover showers should be north of the region by midday. This will set up a mainly dry and very warm afternoon in the warm sector. As the low tracks from the northern Great Lakes through northern Ontario Friday, the front will sag back SE as a cold front. However, it is looking increasingly likely that the boundary will stay NW of the region as it stalls in response to yet another developing low in the Plains. This points to slightly higher coverage of showers and a few thunderstorms Friday compared to Thursday, but any heavy rain or severe threat should be isolated, so lower impact than the mid week convection. Temperatures will soar into the upper 70s to near 80 Thursday and Friday. KEY MESSAGE #4: The next surface low mentioned above developing in the Plains Friday will lift across the Great Lakes Saturday and early Sunday. This low will be stronger and will be the final wave to kick this old frontal boundary out of the region as it's associated with a strong mid/upper trough digging into the Great Lakes. Given the better dynamics and strength of this system, severe thunderstorms and heavy rainfall are possible late Saturday and Saturday night, depending on the timing. This will be monitored. Much colder air will settle into the region behind this system for early next week. && .AVIATION /18Z Tuesday THROUGH Sunday/... Mainly VFR across the TAF sites early this afternoon, though anticipate deterioration to MVFR and IFR vsbys from showers and thunderstorms later this afternoon and evening. A few thunderstorms could pose a strong to severe wind threat, especially later this afternoon. A few areas to watch for thunderstorms this afternoon. The first area will be over the next couple of hours, generally east of the I-77 corridor as showers and thunderstorms develop along a residual nocturnal outflow boundary. This area of storms will primarily impact ERI. The second area will be a cluster of thunderstorms currently across Indiana this afternoon which is expected to reach the I-75 corridor by around 4 PM. This cluster of thunderstorms is expected to become better organized over the next several hours as it continues east, posing a strong to perhaps severe wind threat to all TAF sites (briefly 40 to 45 knots, perhaps isolated up to 50). The third area of concern will be along an approaching cold front later this evening, with widespread shower and thunderstorm development likely. The threat for strong to severe winds is lower with this area, though non- zero. Winds are generally out of the southwest early this afternoon, 15 to 20 knots with periodic gusts of 30 to 35 knots. Winds will abruptly shift towards the northwest, then north behind a cold front later this evening and overnight, 10 to 15 knots. Outlook...Non-VFR likely in showers and low ceilings Wednesday afternoon. Additional periods of non-VFR conditions possible in showers and thunderstorms Thursday through Saturday, though appears most likely on Saturday. && .MARINE... Elevated southwest winds of 15 to 20 knots will persist across Lake Erie into tonight. Though winds may occasionally gust up to 25 knots, believe most of the higher winds should be confined along the nearshore given the cold lake surface temperatures. Thus, have opted against a Small Craft Advisory at this time. Winds will briefly shift towards the north behind a cold front on Wednesday, 10 to 15 knots, increasing to 15 to 20 knots and gradually becoming east to northeast Wednesday night into Thursday. May need a brief Small Craft Advisory Wednesday night into Thursday morning with the onshore flow near 20 knots. Winds will return to the southwest as the cold front lifts back north as a warm front late Thursday into Friday, 15 to 20 knots. Another item of concern this afternoon and evening will be the threat of strong winds greater than 40 knots associated with a line of thunderstorms moving west to east across Lake Erie. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && DISCUSSION...Garuckas AVIATION...Kahn MARINE...Kahn
Hazardous weather outlook, Mar 31, 3:03 PM EDT, 56 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 303 PM EDT Tue Mar 31 2026 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-011915- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 303 PM EDT Tue Mar 31 2026 ...SEVERE THUNDERSTORM WATCH 80 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Locally heavy rainfall and isolated flash flooding are also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Area creeks and rivers will continue rising into Wednesday as rain continues. Some prone rivers may approach or reach minor flood stage. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. LEZ142>149-162>169-011915- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 303 PM EDT Tue Mar 31 2026 ...SEVERE THUNDERSTORM WATCH 80 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-011915- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border- 303 PM EDT Tue Mar 31 2026 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Thunderstorms along and ahead of a cold front this afternoon and evening may produce strong winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 31, 3:53 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
353 PM EDT Tue Mar 31 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM Tstm Wnd Dmg 4 SW Waterville 41.46N 83.79W
03/31/2026 Lucas OH 911 Call Center
Semi truck flipped over on US-24 near
Hertzfeld Rd. Time estimated via radar.
&&
RCThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:25 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Wood | 50 min |
| Mar 31, 3:46 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 59 min |
| Mar 31, 3:49 PM EDT | Special Marine Warning | CLE | 55 min | |
| Mar 31, 3:54 PM EDT | Special Marine Warning | CLE | 96 min | |
| Mar 31, 4:37 PM EDT | Special Marine Warning | CLE | 83 min | |
| Mar 31, 4:40 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Cuyahoga, Erie, Huron, Lorain and 4 more | 50 min |
| Mar 31, 5:25 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Cuyahoga, Geauga, Lake, Lorain, Medina and 4 more | 50 min |
| Mar 31, 5:31 PM EDT | Tornado Warning | CLE | Cuyahoga, Geauga, Lake | 29 min |
| Mar 31, 5:57 PM EDT | Special Marine Warning | CLE | 63 min | |
| Mar 31, 5:58 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Portage, Summit and 1 more | 48 min |
| Mar 31, 6:14 PM EDT | Special Weather Statement | CLE | Portage | 46 min |
| Mar 31, 7:15 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Erie, Geauga, Lake, Lorain, Medina and 1 more | 45 min |
| Mar 31, 7:15 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 22 min |
| Mar 31, 7:48 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 42 min |
| Mar 31, 7:55 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga, Lake | 5 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.